# SDR CAL950649

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- Engine: Pwa JT8D217A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 384300
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 20,679 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0140 - THE NR 1 FUEL QUANTITY DECREASED FROM 6500 TO 1350 WITHIN 15 MINUTES WHILE ENROUTE FROM LAS TO IAH.  THE CROSSFEED PROCEDURE WAS USED AND THE NR 2 FUEL QUANTITY DECREASED FASTER THAN FUEL QTY DISPLAYS COULD INDICATE.  THE AIRCRAFT WAS DIVERTED TO DFW FOR AN UNEVENTFUL LANDING.  AFTER LANDING, PERSONNEL ON THE GROUND REPORTED FUEL LEAKING FROM THE NR 1 ENGINE.  PASSENGERS WERE DEPLANED ON THE TAXIWAY AS A PRECAUTIONARY MEASURE.  MAINTENANCE FOUND THE FITTING FOR FUEL INLET PRESSURE LINE BLOWN OUT OF MANIFOLD ON NR 1 ENGINE FUEL PUMP.  THE NR 1 ENGINE FUEL PUMP WAS REMOVED AND REPLACED IAW MM 73-12-01.  LEAK AND OPERATIONAL CHECKS WERE NORMAL.  (X)
